# SDR UIEA2018041700719

- Difficulty date: April 17, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,263 hours, 24,057 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D04275
- Condition: Not Reported
- Location: Engine Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE HOURS INTO FLIGHT, A LEFT STARTER CUTOUT EICAS MESSAGE ILLUMINATED.   REMOVED AND REPLACED THE LT ENGINE ROTARY START ROTARY SWITCH IAW WDM 80-11-11.  OPS CHECKED NORMAL AC30-0004-3, REMOVED AND REPLACED THE LEFT ENGINE SPEED CARD IAW AMM 73-21-54,  OPS CHECKED NORMAL.
